Asymptotic behavior of solutions of nonlinear neutral delay differential equations

Authors

  • Gengping Wei Department of Mathematics, Huaihua College, Huaihua, Hunan 418008, China

DOI:

https://doi.org/10.5556/j.tkjm.45.2014.1093

Keywords:

Neutral delay differential equation,

Abstract

This paper is concerned with the nonlinear neutral delay differential equation with positive and negative coefficients $$ [x(t)-c(t)x(t-\tau)]'+p(t)f(x(t-\delta))-q(t)f(x(t-\sigma))=0,\,\ t\geq t_0, $$ where $\tau\in(0,\infty)$, $\delta$ and $\sigma \in[0,\infty)$, $c(t)\in C([t_0,\infty), R)$, $p(t$) and $q(t)\in C([t_0,\infty), [0,\infty))$, $f\in C(R,R)$. Sufficient conditions are obtained under which every solution of the above equation is bounded and tends to a constant as $t\to\infty$. Our results extend and improve some known results.

Author Biography

Gengping Wei, Department of Mathematics, Huaihua College, Huaihua, Hunan 418008, China

Department of Mathematics, Huaihua College, Huaihua, Hunan 418008, China

References

G. Ladas, Y. G. Sficas and I. P. Stavroulakis, Asymptotic behavior of solutions of retarded differential equations, Proc. Amer. Soc., 88(2)(1983),247--253.

K. Gopalsamy, Stability and Oscillation in Delay Differential Equations of Population Dynamics, Kluwer Academic Press, Boston, 1992.

J. H. Shen and J. S. Yu, Asymptotic behavior of solutions of neutral differential equations with positive and negative coefficients, J. Math. Anal. Appl.,

(1995), 517--526.

T. Yoneyama, On the 3/2 stability theorem for one-dimensional delay-differential equations with unbounded delay, J. Math. Anal. Appl., 165(1992),133--143.

J. W. H. So, J. S. Yu and M. P. Chen, Asymptotic stability for scalar delay differential equations, Funkcial. Ekvac., 39(1996), 1--17.

G. Ladas and Y. G. Sficas, Asymptotic behavior of oscillatory solutions, J. Hiroshima Math., 18(1998), 351--359.

X. H. Tang and X. F. Zou, Asymptotic stability of a neutral differential equation, Proc. Edinburgh Math. Soc., 45(2002), 333--347.

J. S. Yu and B. G. Zhang, Stability theorem for delay differential equations with impulses, J. Math. Anal. Appl., 199(1996), 162--175.

X. P. Wang and L. S. Liao, On the asymptotic behavior of solutions of a nonlinear difference-differential equation}, Appli. Math. Lett., 18(2005), 267--272.

G. P. Wei and J. H. Shen, Asymptotic behavior of solutions of nonlinear impulsive delay differential equations with positive and negative coefficients, Math. Comput. Modelling, 44(2006), 1089--1096.

J. H. Shen, Y. J. Liu and J. L. Li, Asymptotic behavior of solutions of nonlinear neutral differential equations with impulses, J. Math. Anal. Appl., 332(1)(2007), 179--189.

G. S. Ladde, V. Lakshimikantham and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, Marcel Dekker Press, New York, 1987.

I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Clarendon Press, Oxford, 1991.

Downloads

Published

2014-03-30

How to Cite

Wei, G. (2014). Asymptotic behavior of solutions of nonlinear neutral delay differential equations. Tamkang Journal of Mathematics, 45(1), 21-30. https://doi.org/10.5556/j.tkjm.45.2014.1093

Issue

Section

Papers